# SDR SWAA2022030404642

- Difficulty date: March 20, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF IS DELAMINATING / DUE TO THE EXTENT OF DAMAGE FOUND ON PANEL 231 2F. FABRICATED A NEW REPLACEMENT PANEL 231 2F FROM BMS 4-23 TYPE II; LOT# 1383314-1 AND INSTALLED ALL NEW INSERTS USING BMS 5-107; LOT# AK8KD4895K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 4A; 5(S) AND DWG# 144A5810-11 59278U 3/21/19
